Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 9

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 9 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 9 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF     Request Permissions
The control of an elastic fluid
H. Bateman.
Bull. Amer. Math. Soc. 51 (1945), 601-646
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0014548
Notes
Bull. Amer. Math. Soc. 51 (1945), 651-654
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 51 (1945), 655-657
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 51 (1945), 657-661
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 51 (1945), 661-662
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 51 (1945), 662-665
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 51 (1945), 665-666
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Logic and foundations
Bull. Amer. Math. Soc. 51 (1945), 665
More Information
Full-text PDF     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 51 (1945), 666-668
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 51 (1945), 668
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematical statistics, by S. S. Wilks.
Reviewer: R. W. Burgess
Bull. Amer. Math. Soc. 51 (1945), 647-649
Review information
Full-text PDF
A treatise on the theory of Bessel functions, by G. N. Watson.
Reviewer: Charles N. Moore
Bull. Amer. Math. Soc. 51 (1945), 649-650
Review information
Full-text PDF